Generic reversible jump MCMC using graphical models

Lunn, DJ; Best, N; Whittaker, JC; (2009) Generic reversible jump MCMC using graphical models. Statistics and computing, 19 (4). pp. 395-408. ISSN 0960-3174 DOI: https://doi.org/10.1007/s11222-008-9100-0

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1007/s11222-008-9100-0

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar